Anyway to stop tingling from topamax?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Lburn
New Member


Date Joined Sep 2013
Total Posts : 1
   Posted 9/9/2013 4:35 AM (GMT -6)   
I see that there have been some posts from a few years ago, so I figured I'd just post a new one. I've been on topamax (100 mg) for 8 months now and I still get severe tingling in my face/upper scalp, all the way through my neck/chest down to my elbows. It is driving me insane! It's not an every day thing, maybe once a week, but when it does happen, it is unbearable. I brought it up to my neuro, but he just brushed it off. Does anyone have any way they've found that helps it? I don't want to get off topamax because I think it's helped more than it's hurt, but if I can't find a way to stop the tingling I might consider it. Help please! :)
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, July 23, 2018 10:58 AM (GMT -6)
There are a total of 2,984,587 posts in 327,241 threads.
View Active Threads


Who's Online
This forum has 162021 registered members. Please welcome our newest member, jonll.
450 Guest(s), 12 Registered Member(s) are currently online.  Details
shaw31, Lendi, logoslidat, GoBucks, Serenity Now, NOTkidneystones, sierraDon, Laura25731, shadowsfall47, Tall Allen, jonll, iPoop